Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays
Author: Wu, Z.
Shi, P.
Su, H.
Chu, J.
Citation: IEEE Transactions on Neural Networks, 2011; 22(10):1566-1575
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2011
ISSN: 1045-9227
Statement of
Zheng-Guang Wu, Peng Shi, Hongye Su, and Jian Chu
Abstract: In this paper, passivity analysis is conducted for discrete-time stochastic neural networks with both Markovian jumping parameters and mixed time delays. The mixed time delays consist of both discrete and distributed delays. The Markov chain in the underlying neural networks is finite piecewise homogeneous. By introducing a Lyapunov functional that accounts for the mixed time delays, a delay-dependent passivity condition is derived in terms of the linear matrix inequality approach. The case of Markov chain with partially unknown transition probabilities is also considered. All the results presented depend upon not only discrete delay but also distributed delay. A numerical example is included to demonstrate the effectiveness of the proposed methods.
Keywords: Humans; Linear Models; Markov Chains; Stochastic Processes; Algorithms; Neural Networks (Computer); Time Factors
Rights: © 2011 IEEE
RMID: 0020127685
DOI: 10.1109/TNN.2011.2163203
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.